# SDR SWAA083511

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 71,599 hours, 66,496 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6546140
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT MLG UNIVERSAL FITTING WORN.  REMOVED AND REPLACED FITTING PER MM.
